Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 221, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 26, 2017, 10:39 PM CDT for 4 counties in Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 10:39 PM CDT (03:39 UTC)
- Expired
- Apr 26, 2017, 11:26 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, MS, Clay County, MS, Lowndes County, MS, Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 43 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
761
WUUS54 KJAN 270339
SVRJAN
MSC019-025-087-105-270445-
/O.NEW.KJAN.SV.W.0221.170427T0339Z-170427T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1039 PM CDT WED APR 26 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Choctaw County in central Mississippi...
Oktibbeha County in northeastern Mississippi...
Lowndes County in northeastern Mississippi...
Southeastern Clay County in northeastern Mississippi...
* Until 1145 PM CDT
* At 1039 PM CDT, a severe thunderstorm was located near Craig
Springs, or 12 miles north of Louisville, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Craig Springs around 1045 PM CDT.
Longview around 1050 PM CDT.
Starkville and Oktoc around 1055 PM CDT.
Sessums around 1100 PM CDT.
Muldrow around 1105 PM CDT.
Tibbee and Bent Oak around 1110 PM CDT.
Waverly around 1120 PM CDT.
Columbus and Columbus AFB around 1125 PM CDT.
Other locations impacted by this severe thunderstorm include Sturgis
and Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3329 8831 3329 8910 3324 8911 3342 8923
3368 8853 3368 8849 3365 8851 3367 8842
3369 8839 3369 8837 3370 8835 3374 8833
3374 8826
TIME...MOT...LOC 0339Z 243DEG 46KT 3331 8903
HAIL...1.00IN
WIND...60MPH
$$
GRG2 follow-up statements
380
WWUS54 KJAN 270353
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1053 PM CDT WED APR 26 2017
MSC019-270403-
/O.CAN.KJAN.SV.W.0221.000000T0000Z-170427T0445Z/
Choctaw MS-
1053 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOCTAW COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Mississippi.
LAT...LON 3329 8897 3334 8895 3347 8908 3368 8853
3368 8849 3365 8851 3367 8842 3369 8839
3369 8837 3370 8835 3374 8833 3374 8826
3329 8831
TIME...MOT...LOC 0353Z 243DEG 46KT 3339 8884
$$
MSC025-087-105-270445-
/O.CON.KJAN.SV.W.0221.000000T0000Z-170427T0445Z/
Oktibbeha MS-Lowndes MS-Clay MS-
1053 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR OKTIBBEHA...LOWNDES AND SOUTHEASTERN CLAY COUNTIES...
At 1053 PM CDT, a severe thunderstorm was located near Starkville,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Sessums around 1100 PM CDT.
Muldrow around 1105 PM CDT.
Tibbee and Bent Oak around 1110 PM CDT.
Waverly around 1120 PM CDT.
Columbus, Columbus AFB and Kolola Springs around 1125 PM CDT.
Steens around 1130 PM CDT.
Caledonia around 1135 PM CDT.
Other locations impacted by this severe thunderstorm include Artesia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3329 8897 3334 8895 3347 8908 3368 8853
3368 8849 3365 8851 3367 8842 3369 8839
3369 8837 3370 8835 3374 8833 3374 8826
3329 8831
TIME...MOT...LOC 0353Z 243DEG 46KT 3339 8884
HAIL...1.00IN
WIND...60MPH
$$
GRG246
WWUS54 KJAN 270426
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1126 PM CDT WED APR 26 2017
MSC025-087-105-270435-
/O.CAN.KJAN.SV.W.0221.000000T0000Z-170427T0445Z/
Oktibbeha MS-Lowndes MS-Clay MS-
1126 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR OKTIBBEHA...LOWNDES AND
SOUTHEASTERN CLAY COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Mississippi.
LAT...LON 3329 8897 3334 8895 3347 8908 3368 8853
3368 8849 3365 8851 3367 8842 3369 8839
3369 8837 3370 8835 3374 8833 3374 8826
3329 8831
TIME...MOT...LOC 0422Z 243DEG 46KT 3358 8839
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:55 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 26, 9:55 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Jackson MS 955 PM CDT Wed Apr 26 2017 ...HAIL, WIND, AND LIGHTNING WILL CONTINUE TO BE A THREAT OVERNIGHT... .UPDATE... Updated for evening discussion. && .DISCUSSION... At the moment, parts of Louisana and Western Mississippi are currently under a Tornado Watch that will last till 11pm while the remainer of Eastern Mississippi have been placed under a Severe Thunderstorm Watch till 2am. As the storms progress to the east they are moving into an area of lower dewpoints. This can cause two kinds of scenerios, the storms will be elevated and can diminish the wind threat near the ground or larger hail could form. Hail reports over the last few hours have been called into our office as being pea to dime size. The area south of Jackson Metro has seem escape the bulk of the severe storms. The timing for this evenings event still seems to keep on track with what has previously been predicted--last until around 1am to 2am. /12/ Prior discussion below: Tonight through Thursday: Latest satellite imagery showed an upper trough moving through the plains. The forcing and instability had forced a positive tilted squall line to materialized across the ArkLaTex into Southeast Missouri. On the surface a front was observed across East Texas into West Arkansas with deepening low pressure across Northeast Texas. The resultant pressure gradient has developed gusty winds across the region especially over the delta area of the forecast area. The atmosphere was rather capped across the region at mid afternoon with readings in the upper 70s to the lower 80s. For tonight expect a squall line to enter our western counties and parishes by 5 pm. Instability and shear will be increasing from the west for the remainder of this afternoon into this evening. We will have anomalous pwats of around 1.8 inches for some decent rainfall rates as the squall lines moves through the region. We could see rainfall rates of 1 to 2 inches with the line passage. It looks like the 0-3 km bulk vectors will be generally parallel to the line. With the linear mode in play SPC has taken out the moderate risk for our far western area. In the wake of the squall line gusty winds will taper off from the west, Thus wind advisory criteria should expire by 9 pm. CAM guidance models show that the line should sweep across the area rather quickly and exit the region by around 1 am. The primary risk will be damaging winds, golfball sized hail, and some tornadoes. The rains will exit the region by sunrise Thursday. On Thursday high pressure will build across the ArkLaMiss from the west. As far as temperatures are concern lows tonight will range from the lower 50s west to the lower 60s southeast. Highs on Thursday will range from the middle 70s north to the lower 80s southeast./17/ Thursday night through Wednesday...no big changes were made to the forecast. After the boundary passes tonight, temperatures will be near normal for a day. Warmth will quickly return Friday and continue into the Saturday. Another cold front will bring storms and cooler air for a day or two early next week. Overnight lows may also fall into the upper 40s Sunday night behind the boundary. Rain chances for the next day or two will be small, with mainly isolated shower and thunderstorm activity expected. By Sunday, a deepening low pressure system will help to push plenty of moisture into the region. Good lapse rates and passing upper jets will increase the potential for severe on Sunday. Models seem a little slower with the system, so it may be Sunday morning and afternoon. Well above normal moisture values should produce more heavy rainfall. Estimated amounts were around 2-3 inches across the area. Combined with heavy rain from today and streams across the region could see some rises. Flash flooding will also be a concern. Definitely a good time to clear some drains to help move the rain along. The next system around Wednesday/Thursday has some decent lapse rates, so there could be a series of severe events with hail and winds over the next week. && .AVIATION... 00Z TAF discussion: A squall line of thunderstorms will move through the area prior to 27/10Z. As storms move through, a quick lowering of ceilings and visibilities to IFR/MVFR can be expected followed shortly behind with a transition of winds to the northwest. Winds will continue at 10 to 20 knots with gusts to near 30 knots./26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 56 78 63 88 / 56 2 5 14 Meridian 59 80 62 87 / 77 11 8 14 Vicksburg 54 75 61 87 / 99 2 5 14 Hattiesburg 62 82 64 86 / 70 10 9 14 Natchez 54 77 62 87 / 66 2 5 14 Greenville 53 74 60 86 / 97 2 5 14 Greenwood 54 74 60 86 / 90 3 4 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 12
Hazardous weather outlook, Apr 26, 8:41 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 841 PM CDT Wed Apr 26 2017 ARZ074-LAZ007-280145- Ashley-Morehouse- 841 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of southeast Arkansas, and northeast Louisiana. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night through Sunday night. ARZ075-LAZ008-009-015-MSZ018-034-280145- Chicot-West Carroll-East Carroll-Richland-Bolivar-Washington- 841 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This Evening A squall line will move across area this evening and exit the area by 10 PM. Severe storms capable of damaging winds and hail up to quarter size are possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday night through Sunday night. LAZ016-023>026-MSZ019-025>033-035>066-072>074-280145- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Sunflower- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 841 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...This evening into the overnight A squall line will continue to move across the area tonight. The primary risk will be damaging winds and quarter sized hail, but a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday night through Sunday night. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 26, 10:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL BRANDON 32.28N 90.01W
04/26/2017 E0.88 INCH RANKIN MS EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL AT BRANDON EOC AND
FIRE STATION #1.
&&
DLLocal storm report, Apr 26, 10:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1020 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 3 E JACKSON 32.32N 90.16W
04/26/2017 E1.25 INCH HINDS MS STORM CHASER
QUARTER TO HALF DOLLAR SIZE HAIL IN EAST
JACKSON.
&&
DLLocal storm report, Apr 26, 10:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1022 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL 2 NE BRANDON 32.30N 89.98W
04/26/2017 E1.00 INCH RANKIN MS NWS EMPLOYEE
DIME TO QUARTER SIZE HAIL.
&&
DLLocal storm report, Apr 26, 10:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1025 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG 8 W REDWATER 32.79N 89.69W
04/26/2017 LEAKE MS EMERGENCY MNGR
TREE DOWNED ACROSS NATCHEZ TRACE PARKWAY
NEAR MILEPOST 143.
&&
DLLocal storm report, Apr 26, 10:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1027 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL 3 SSE JACKSON 32.28N 90.19W
04/26/2017 E1.00 INCH HINDS MS STORM CHASER
REPORTED NEAR I-20 AND I-55 INTERCHANGE.
&&
DLLocal storm report, Apr 26, 10:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 1 NW BRANDON 32.30N 90.02W
04/26/2017 E1.25 INCH RANKIN MS COCORAHS
IN THE CROSSGATES NEIGHBORHOOD.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 54 min |
| Apr 26, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 59 min |
| Apr 26, 7:55 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 65 min |
| Apr 26, 7:58 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 62 min |
| Apr 26, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 59 min |
| Apr 26, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 39 min |
| Apr 26, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Hinds, Holmes, Madison, Yazoo | 60 min |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Montgomery | 67 min |
| Apr 26, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 59 min |
| Apr 26, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 53 min |
| Apr 26, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 26, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Grenada, Montgomery, Webster | 23 min |
| Apr 26, 9:47 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 54 min |
| Apr 26, 10:23 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 67 min |
| Apr 26, 10:32 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 58 min |
| Apr 26, 10:36 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 39 min |
| Apr 26, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 60 min |
| Apr 26, 11:08 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 67 min |
| Apr 26, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 33 min |
| Apr 26, 11:40 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 50 min |
| Apr 26, 11:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 23 min |
| Apr 26, 11:47 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 28 min |
| Apr 27, 12:13 AM CDT | Severe Thunderstorm Warning | JAN | Kemper | 17 min |
| Apr 27, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 60 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 63 min |
| Apr 27, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Apr 27, 1:06 AM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 21 min |
| Apr 27, 1:45 AM CDT | Special Weather Statement | JAN | Clarke | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.